# SDR QR9R2023011000001

- Difficulty date: January 10, 2023
- Submitted: January 10, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721319356
- Aircraft time: 3,509 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267ZG12
- Part serial: 2466
- Condition: Failed
- Location: Cockpit
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

PILOT ND FAILED ON START UP. REMOVED AND REPLACED PILOT ND IAW AMM 31-61-00, 4-2 MOC SUCCESSFULLY COMPLETED.
